# SDR UALA2011021400775

- Difficulty date: February 12, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 40,183 hours, 5,057 cycles
- Engine: Pwa PW4090
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 654W00382
- Part serial: 56
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP-SLAT CONTROL 2 HIGH LIFT CONTROL LANE NR 2 HAS A FAULT.  STATUS MSG-2720722 LATCHED ER MODE MSG-2720722 LATCHED ER MODE. REPLACED FSEU NR 2 IAW MM, CHECKED OK.
